# SDR 05FDEA03757

- Difficulty date: November 10, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Undamaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR STA 500-520 LT BOTTOM FUSELAGE SKIN, BELOW MAIN CARGO DOOR.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT FS 500-FS520 S24L-S25L WAS DETERMINED TO BE IAW SRM 53-30-3 FIG 3.  BASED ON AN   EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.  REPAIR IS CLASSIFIED AS MAJOR BASED ON GMM 6-2-100 CRITERIA.
